# SDR AALA202508051785

- Difficulty date: July 19, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Attach Angle
- Part number: 149A8109114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO AT BS 867 AND LBL 15, FLOOR AND SIDE WALL SUPPORT CORNER ATTACH ANGLE CRACKED ON THE OUTBOARD SIDE AT FLOOR LEVEL. INSTALLED BRACKET. PER B737 AARD 51-00-05-1 AND BOEING DRAWING 149A8102 SHEET 19
